A remark on the note : “Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth”
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996), pp. 23-28.
@article{RSMUP_1996__95__23_0,
     author = {Marino, Mario and Maugeri, Antonio},
     title = {A remark on the note : {{\textquotedblleft}Partial} {H\"older} continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth{\textquotedblright}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {23--28},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     zbl = {0990.35062},
     mrnumber = {1405352},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__23_0/}
}
TY  - JOUR
AU  - Marino, Mario
AU  - Maugeri, Antonio
TI  - A remark on the note : “Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth”
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1996
DA  - 1996///
SP  - 23
EP  - 28
VL  - 95
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1996__95__23_0/
UR  - https://zbmath.org/?q=an%3A0990.35062
UR  - https://www.ams.org/mathscinet-getitem?mr=1405352
LA  - en
ID  - RSMUP_1996__95__23_0
ER  - 
Marino, Mario; Maugeri, Antonio. A remark on the note : “Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth”. Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996), pp. 23-28. http://www.numdam.org/item/RSMUP_1996__95__23_0/

[1] M. Marino - A. Maugeri, Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth, Rend. Sem. Mat. Padova, 76 (1986), pp. 219-245. | Numdam | MR 881572 | Zbl 0622.35030

[2] C. Miranda, Su alcuni teoremi di inclusione, Annales Polonici Math., 16 (1965), pp. 305-315. | MR 187077 | Zbl 0172.40303

[3] L. Nirenberg, An extended interpolation inequality, Ann. Sc. Norm. Sup. Pisa (3), 20 (1966), pp. 733-737. | Numdam | MR 208360 | Zbl 0163.29905